# SDR ASAA2018081395753

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 22,493 hours, 7,367 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE GATE,  ELEC AMBER LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31TASK 801.  FAULT CLEARED.
